MAUDE Adverse Event Report: ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

ST. WENDEL AG FX CORAL FX80 HF 24/CS 1.8SA STEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number F00012970
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.
 
Event or Problem Description
A nurse reported a dialyzer blood leak during a hemodialysis (hd) treatment.In a follow up, the nurse said the leak occurred at the end of the hemodialysis (hd) treatment.The leak was described as being an internal leak and was seen in the dialysate connector waste line where fluid was pink.Blood tests strips were used and tested positive for the presence of blood.The 5008x dialysis machine did alarm with a blood leak alarm.Fresenius bloodlines were being used.There was no damage noted on the dialyzer.There was patient blood loss of 200ml.There was no patient injury, adverse event or medical intervention reported.The patient was finished with treatment.The device is not available to be returned to the manufacturer for evaluation.

Brand Name
FX CORAL FX80 HF 24/CS 1.8SA STEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
ST. WENDEL AG
frankfurter str. 6-8
st. wendel 66606
GM  66606
Manufacturer (Section G)
St. Wendel AG
frankfurter str. 6-8
st. wendel 66606
GM   66606
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25736499
Report Number3002807005-2026-00053
Device Sequence Number10554597
Product Code KDI
UDI-Device Identifier04039361259570
UDI-Public04039361259570
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K243874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberF00012970
Device Lot NumberH8FA17100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Supplement Date Received by Manufacturer07/25/2026
Initial Report FDA Received Date07/07/2026
Supplement Report FDA Received Date07/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5008X MACHINE; FRESENIUS BLOOD LINES
Patient Age72 YR
Patient SexMale
Patient Weight206 LB